MathSciNet Relay Station
MathSciNet bibliographic data
MR2485482 53C26 (53C28 81R25 81T60)
Alexandrov, Sergei; Pioline, Boris; Saueressig, Frank; Vandoren, Stefan Linear perturbations of hyperkähler metrics. Lett. Math. Phys. 87 (2009), no. 3, 225–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement